# SDR SWAA2022111056933

- Difficulty date: October 6, 2022
- Submitted: November 10, 2022
- Operation: Air carrier
- Aircraft: N208WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29856
- Aircraft time: 55,461 hours, 32,924 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE LOCATED BS 727B CEILING AREA LH SIDE AFT CARGO COMPARTMENT 2022-561842 / [01] REPLACED ANGLE LOCATED BS 727B CEILING AREA LH SIDE AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND DWG 149A9490 REV- SHEET 21 SEE INDIVIDUAL SIGN-OFF BELOW;[02] CORRECTED STEP 1 REPLACED ANGLE LOCATED BETWEEN BS 727A TO BS 747 CEILING AREA LH SIDE AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND DWG 149A9490 REV- SHEET 21 SEE INDIVIDUAL SIGN-OFF BELOW;[03] TASK CARD COMPLETED RII CERTIFIED
